I have had a dull ache on left side of stomach and rib area for a over a week now and been taking paracatomol which does help but pain keeps coming back. I had my Covid vaccine around same time the ache came on so not sure if there is a connection, does say abdominal pains as a rare symptom on leaflet, but not had any other side effects.
I tried to go on my GPs online appointment system but its says no more appointments for today.
Just wondered if anyone had any ideas what it could be as I am quite anxious which probably is not helping me.
PinkSweetPea Tue 30-Mar-21 13:56:08
Whitewavemark2 Tue 30-Mar-21 14:12:27
nadateturbe Tue 30-Mar-21 14:21:03
Aldom Tue 30-Mar-21 18:15:16
EllanVannin Tue 30-Mar-21 18:35:36
EllanVannin Tue 30-Mar-21 18:42:35
Whiff Tue 30-Mar-21 19:30:57
Jaxjacky Tue 30-Mar-21 20:26:43
BlueSky Tue 30-Mar-21 21:07:15
PinkSweetPea Wed 31-Mar-21 14:27:03
Blinko Wed 31-Mar-21 14:53:13
PinkSweetPea Wed 31-Mar-21 19:28:49
Aveline Wed 31-Mar-21 19:47:28
Whiff Thu 01-Apr-21 06:32:36
merlotgran Thu 01-Apr-21 11:59:47